Couldn't find what you looking for?

TRY OUR SEARCH!

I have recently been diagnosed with anemia and am on iron tablets. Two weeks after I started taking these tablets I had my period and now like a week after that I am bleeding again. when ma period came I stopped taking the pills because I was bleeding out of control but now i started taking it today and started bleeding again.Could someone please tell me whats is happening to me

Loading...

my period has always been irregular, my doctor said I was really low in iron and recommended iron pills, I got my period for one week during the first week of august followed by a one week break, I started taking iron pills and since i've had my period, it's september now, and I'm disgusted. I've made a doctor's appointment, hopefully all goes well, he's recommended birth control for me, but after reading the different forums about people getting their periods frequently while on birth control, i'm not so sure anymore
Reply

Loading...

my period has always been irregular, my doctor said I was really low in iron and recommended iron pills, I got my period for one week during the first week of august followed by a one week break, I started taking iron pills and since i've had my period, it's september now, and I'm disgusted. I've made a doctor's appointment, hopefully all goes well, he's recommended birth control for me, but after reading the different forums about people getting their periods frequently while on birth control, i'm not so sure anymore, good luck to you
Reply

Loading...